# SDR 2007UALA03734

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 57,744 hours, 19,680 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS DETECTED IN THE 2L LAV.   10-9-07   FLT ATTENDANT NOTED OVERHEATED ELECTRICAL ODOR IN LAV AT 2L UPON ARRIVAL;  CAPTAIN CONFIRMED ODOR.  TRIED TROUBLESHOOTING BY OPERATING ALL EQUIPMENT AND INSPECTING ALL COMPONENTS IN 2L LAV. FOUND ALL EQUIPMENT WORKING.  NO ODOR DETECTED.  POWERED AIRCRAFT AND COULD NOT DUPLICATE SMOKE ODOR AFTER ACFT WAS MOVED TO HANGER. INSPECTED INTERIOR LAV PANELS AND ABOVE CEILING PANELS AROUND LAVATORY. TURNED ON VIDEO SYSTEM, STILL NO DISCREPANCIES NOTED.
